# SDR 04FDEA02634

- Difficulty date: September 3, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2, LEFT THRUST REVERSER TRANSLATING SLEEVE TOP SLIDE TRACK AFT   EDGE FOUND WITH SUSPECTED CRACK AT AFT EDGE.
